MAUDE Adverse Event Report: BRIVANT LIMITED HI-TORQUE CONNECT FLEX, 12G,300

BRIVANT LIMITED HI-TORQUE CONNECT FLEX, 12G,300
Model Number 901022-06
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
It was reported that the procedure was to treat a posterior tibial artery.During an attempt to recanalize the posterior tibial artery, the tip of the 018 ht connect flex guide wire (gw) separated in the anatomy.The guide wire was removed with resistance.A snare was used to remove the tip from the anatomy.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.A non-abbott guide wire and armada balloon dilatation catheter (bdc) were used to successfully compete the procedure.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description

Brand Name
HI-TORQUE CONNECT FLEX, 12G,300
Common Device Name
HI-TORQUE CONNECT FLEX, 12G,300
Manufacturer (Section D)
BRIVANT LIMITED
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
BRIVANT LIMITED
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key15368459
Report Number3006010712-2022-00039
Device Sequence Number20402531
Product Code DQX
UDI-Device Identifier08717648175022
UDI-Public08717648175022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number901022-06
Device Catalogue Number1012592
Device Lot Number6958778
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown